# SDR U2RA2023091100044

- Difficulty date: September 11, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 111,400 hours, 16,862 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 65B070082
- Part serial: NONE
- Condition: Gouged
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING OFF-LOADING OF CARGO, CARGO LOADING VEHICLE STRUCK THE SEAL DEPRESSOR AT THE FORWARD LOWER CORNER OF THE DOOR CUT-OUT.  DAMAGE OCCURRED TO AN EXISTING REPAIR DOUBLER; REFER TO AML #63577-2 AND FVCI E.O. 23184-1 REV. IR DATED 09/08/2023.  DAMAGED DOUBLER ON SKIN BETWEEN BS 1800 AND BS 1810, STR. 38R TO STR. 39R, WAS REMOVED AND REPLACED WITH NEW DOUBLER REPAIR DOCUMENTED IN FLIGHT VEHICLES CONSULTING, INC. (FVCI) ENGINEERING ORDER #23184-1 AND APPROVED BY 8110-3 ISSUED BY DER-T #876272412, DATED 09/11/2023.
